| Model Number |
2210 |
| Medical Device Problem Code |
Suction Problem (2170)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Avanos medical inc.Received a single report that referenced two different incidences, which were associated with separate units, involving two different patients.This is the second of two reports.Refer to 8030647-2022-00080 for the first report.It was reported by the intensive care unit (icu) respiratory therapist (rt) that when the white button was pressed entirely they were getting minimal, if any, suction while using the et closed suction catheter (csc).There was no report of injury.
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 02 mar 2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).